Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 293-300
http://dx.doi.org/10.1155/S0161171286000364

On dual integral equations with Hankel kernel and an arbitrary weight function

Department of Mathematics and Statistics, The University of Calgary, Calgary T2N 1N4, Alberta, Canada

Received 3 July 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Nasim, “On dual integral equations with Hankel kernel and an arbitrary weight function,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 293-300, 1986. doi:10.1155/S0161171286000364